# SDR QXEA2018081300290

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 21,154 hours, 22,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN POWER WAS ADVANCED FOR TAKE OFF, A MASTER WARNING ILLUMINATED AND AFT, LEFT PAX DOOR INDICATED UNSAFE.   REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT PAX DOOR LOCK SENSOR IAW WD 52-10-00 IAW AMM 52-71-01-400-802.  NO DEFECTS NOTED AFTER AN OPS TEST.  RETURNED TO SERVICE.
